Access count of this item: 248

Files in This Item:
File Description SizeFormat 
1154-3.pdf1.13 MBAdobe PDFView/Open
Title: Rigid syntomic cohomologyと$p$-進polylogarithm (代数的整数論とその周辺)
Authors: 坂内, 健一  KAKEN_name
Author's alias: Bannai, Kenichi
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 22
End page: 32
URI: http://hdl.handle.net/2433/64133
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.